# SDR DXTA2015021205976

- Difficulty date: February 11, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 7,212 hours, 4,658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THE APU RUNNING & BLEED AIR TURNED ON, SMOKE WITH A BURNING ODOR IMMEDIATELY FILLED THE COCKPIT & CABIN.  RAN LT & RT ENGS TO ISOLATE DISCREPANCY, NOTED NO ODOR OR SMOKE.  RAN APU & TURNED BLEED AIR ON, NOTED SLIGHT ODOR BUT NO SMOKE.  REMOVED APU ACCESS PANELS & PERFORMED BORESCOPE INSPECTION ON INLET, NO OIL NOTED.  REMOVED COALESCER SOCK & CLEANED WITH DETERGENT.  PERFORMED ECS DUCT BURN OUT PROCEDURE, NOTED NO ODOR OR SMOKE.  RE-INSPECTED COALESCER SOCK & NOTED SOCK WAS CLEAN & DRY, IAW FORM TC-680-21-120905M.  INSTALLED ACCESS PANELS.  OPERATIONS CHECK & LEAK CHECKED GOOD.
